MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST MESH; SURGICAL MESH
Catalog Number 1200710
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a hole was noted in the phasix st mesh prior to use.The sample evaluation is currently ongoing.When the sample evaluation is completed, a supplemental mdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported on (b)(6) 2024, when the phasix st mesh was opened for a robotic inguinal hernia repair case a hole was noted in the mesh material.There was no damage noted to the packaging prior to opening.The mesh was not used in the case.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, a hole was noted in the phasix st mesh prior to use.The sample evaluation is currently ongoing.When the sample evaluation is completed, a supplemental mdr will be submitted.Addendum: this is an addendum to the initial mdr to document the sample evaluation results.Evaluation of the physical sample finds for the reported condition of the phasix st mesh.Based on the investigation performed and sample evaluation conducted, the issue identified is found to be a manufacturing related condition.Awareness training was provided to the appropriate manufacturing personnel.To date, this is the only reported complaint for this manufacturing lot of 300 units.Review of manufacturing records shows product was manufactured to specification.Updated fields.Corrected field: d4 (udi no.) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PHASIX ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21178164
Report Number1213643-2025-00008
Device Sequence Number4263226
Product Code OWT
UDI-Device Identifier00801741095337
UDI-Public(01)00801741095337(11)240524(17)270428(10)HUJS1754
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K143380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1200710
Device Lot NumberHUJS1754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown